I saw a doc who said it is leukoplakia and that leukoplakia is not a known side effect of Lamictal nor is related to Stevens Johnsons ("the rash"). Has anyone ever heard of white spots on the lips being a side effect of Lamictal? I did find it listed as a rare side effect on one website, but cannot find it anywhere else. I am also wondering if this will go away for get worse. Any info would be great. Thanks.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 May 2011 • 3 answers
Is it possible that Metformin could cause my feet to swell and I developed red rash on my lower leg?
Posted 25 Sep 2011 • 1 answer
Posted 19 Jan 2012 • 1 answer
Posted 17 Jan 2014 • 1 answer
Posted 4 Nov 2015 • 1 answer